Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Pill to stop nightmares

Premium Questions

Dr. Ilir Sharka MD

present meds lisinopril20mg + bisoprolol 5mg + diaretic pill to treat hbp currently reading 172 ... panicky . SORRY My question is my meds causing this ? I NEED TO STOP THE BUZZING NOISE AND GET SOME REST... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Shubham Mehta MD

during the day. I gradually cut back on paxam until I stopped taking it all together. At first I did ... paxam for night terrors and unfortunately now not only have they come back (the nightmares ) even... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr.  Ashok Kumar MD

. I am able to live a healthy life without medication . The only thing I suffer from is nightmares and sleeplessness . I took a 10 mg pill of melatonin 2 days in a row and on the second day I punched my... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr. Kaushal Bhavsar MD

FOR THE PAST TWO MONTHS IVE BEEN HAVING NIGHTMARES . THE NIGHTMARES START WITH AN UNSEEN EVIL SPIRIT SAYING THE GOOD WORKS THAT I AM DOING MUST STOP, THEN I FEEL OPPRESSED LIKE SOMTHING IS HOLDING ME ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr.      Ashish Mittal MD

to sleep after such incident and avoid it while happening? etc. How to stop such issues forever? etc Also ...?What is that and how to stop that? So I would like to know a solution for that too. I am waiting... View answer

Answered by : Dr. Ashish Mittal ( Psychiatrist)

Public Forum Discussions

Dr. Akhtarhusian Ghausi MD

Hi my mom is close to 80 she mention bad dreams awhile ago she said she had to stop the sleeping pill from doc. Cus she having nightmare. She has stopped them but says still having bad dreams... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Lekshmi Rita Venugopal MD

think I now have high tolerance. I just want the nightmares to stop. ...Thank you. I ve been having recurrent nightmares about a traumatic event. I just want to knock ... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)
Dr.   K. V. Anand MD

I been having vivid and horrific nightmares, and its been increasingly getting worse. I do take birth control pills, Junel. I cant find out the cause of the dreams. Is there anything I can do? I ve ... View answer

Answered by : Dr. K. V. Anand ( Psychologist)
Dr. Shoaib Khan MD

having horridly vivid nightmares of death. Im not reading or watching anything of the sort. How do I make them stop?? ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. T Chandrakant MD

stomach ulcers. Recently I have been having terrifying nightmares pretty much every night and wandered if they could be linked and what I can do to stop them? ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)

Mobile Questions and Answers

Dr.    Rakesh Madhyastha MD

Hello Thanks for the query. It unlikely for Tylenol to cause nightmares. Regards

Dr.  Krunal Modi MD

Hello, It is used in allergic reaction, Used for increase appetite. Also used in nightmares. Also used in migraine. Take care...

Dr. Manisha Jain MD

stroke and nightmares are not associated,